MathSciNet Relay Station
MathSciNet bibliographic data
MR2068124 (2005k:35262) 35L65 (35L67 35L80)
Hong, John; Temple, Blake A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law. SIAM J. Appl. Math. 64 (2004), no. 3, 819–857.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement